# SDR HEEA078798

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,545 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Part number: 206064912103
- Condition: Torn
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWLING SEAL TORN. SCRAPPED AND REPLACED WITH SERVICEABLE SEAL.
